MAUDE Adverse Event Report: TELEFLEX MEDICAL EZ-BLOCKER KIT; EZ BLOCKER

TELEFLEX MEDICAL EZ-BLOCKER KIT; EZ BLOCKER
Model Number IPN046435
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that while in use on a patient, there was a separation between the gray securement piece and the flexible silicone piece inside, so the ez-blocker was not properly secured to the multiport adapter.As a result, the device was dislodged mid-case.The issue was resolved by isolating the lung again and repositioning the ez-blocker.No patient harm or injury.The patient status is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer has reported the separation of the gray securement piece and the flexible silicone piece inside.The manufacturing site reports "these 2 pieces are not fixed together per specification of product.These 2 parts are inserted on the catheter but not glued together.Missing cap or silicone gasket, their wrong position/orientation or damaging would be detected during manufacturing and qc inspections and the product would be scrapped." it was also reported that "the review of dhr revealed no production issues from the perspective of the reported defect and the time of manufacture of the complained lot." the instructions for use (ifu) for this product mentions the complete procedure for manipulation of the product including the fixation of the catheter through the cap with the silicone gasket.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
EZ-BLOCKER KIT
Common Device Name
EZ BLOCKER
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16825878
Report Number3006425876-2023-00479
Device Sequence Number17890064
Product Code CBI
UDI-Device Identifier14026704589958
UDI-Public14026704589958
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K121462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN046435
Device Catalogue NumberMG-02770-002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Supplement Date Received by Manufacturer05/30/2023
Initial Report FDA Received Date04/27/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown